# SDR FDEA202408031080

- Difficulty date: August 3, 2024
- Submitted: August 5, 2024
- Operation: Air carrier
- Aircraft: N840FD
- Make and model: Boeing 777F
- Aircraft serial: 39682
- Aircraft time: 50,357 hours, 9,022 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T400422
- Part serial: 11061H9622
- Condition: Overheated
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT SIDE AFT WINDOW IS VERY HOT TO THE TOUCH AND APPEARS TO HAVE SOME CHARRING AND DELAMINATION IN  THE MIDDLE OF THE WINDOW ALONG THE BOTTOM EDGE.   COMPLIED WITH PART 3 OF E.A. # : G-5610-T0380167 REMOVED AND REPLACED R3 WINDOW, OPS   CHECKS GOOD.
